The Speed of Frogs With Drift on $Z$

T. Hofelsauer, F. Weidner

2016, v.22, Issue 2, 379-392


In this article we consider the frog model with drift on $\Z$ and investigate the behaviour of the cloud of the frogs. In particular, we show that the speed of the minimum equals the speed of a single frog and prove some properties of the speed of the maximum. In addition, we show a limit theorem for the empirical distribution.

Keywords: frog model, interacting random walks


Please log in or register to leave a comment

There are no comments yet